# SDR PCAA9800780

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308601
- Condition: Failed
- Location: Radar
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3770 - AT 13,000 FT, SMOKE REPORTED COMING FROM LOWER INSTRUMENT PANEL BY CO-PILOTS KNEE, SMOKE EVACUATED BY STANDARD PROCEDURES.  AIRCRAFT DIVERTED TO BDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE ISOLATED PROBLEM TO RADAR INDICATOR UNIT.  INSPECTED WIRING.  REPLACED WEATHER RADAR INDICATOR AND OPERATIONALLY TESTED NORMAL.  A/C RETURNED TO SERVICE.  (M)
